# SDR AALA202002279002

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 49,898 hours, 32,839 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CONSTANT BRAKE CHATTER WHEN BRAKING APPLIED LOW SPEED. INSPECTED BRAKES IAW AMM 32-42-27-210-001-A, OK FOR SERVICE.
